# SDR SWAA2021020846582

- Difficulty date: February 2, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,967 hours, 9,331 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR PULL HANDLE BROKEN / RESECURED PRE SIP
